# SDR DALA2014072904278

- Difficulty date: July 27, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N914DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53394
- Aircraft time: 48,156 hours, 25,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Bs 1349-1368
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP WEB, BS 1349-1368 CRACKED.  CUT OUT DAMAGE.  FABRICATED AND INSTALLED REPAIR IAW SRM 53-20-02, 51-10-03.
